MathSciNet Relay Station
MathSciNet bibliographic data
MR71713 (17,173d) 22.0X
Faucett, W. M. Topological semigroups and continua with cut points. Proc. Amer. Math. Soc. 6 (1955), 748–756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement